# SDR FDEA201508212672

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34716
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN HAS DENTS, 2 SPOTS, STATION 580 - 600, STRINGER 28R - 30.  COMPLIED WITH EA F-5330-T0318147 PT 1.  REFERENCE FORM 8100-9, DATED 08 17 2015.  MAJOR REPAIR CAT B.
